Arkiv för Matematik
- Ark. Mat.
- Volume 50, Number 1 (2012), 1-22.
Convolution operators in A−∞ for convex domains
We consider the convolution operators in spaces of functions which are holomorphic in a bounded convex domain in ℂn and have a polynomial growth near its boundary. A characterization of the surjectivity of such operators on the class of all domains is given in terms of low bounds of the Laplace transformation of analytic functionals defining the operators.
Ark. Mat., Volume 50, Number 1 (2012), 1-22.
Received: 14 December 2009
Revised: 23 February 2011
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2011 © Institut Mittag-Leffler
Abanin, Alexander V.; Ishimura, Ryuichi; Khoi, Le Hai. Convolution operators in A −∞ for convex domains. Ark. Mat. 50 (2012), no. 1, 1--22. doi:10.1007/s11512-011-0146-4. https://projecteuclid.org/euclid.afm/1485907163